# SDR DALA2025110708140

- Difficulty date: September 23, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 52,466 hours, 42,956 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9594 ER/A 628659-14AD REV ORIGINAL REQUIRES SECTION II FOLLOW-ON INSPECTIONS FOR CONTINUED AIRCRAFT AIRWORTHINESS. CORRECTIVE ACTION: COMPLIED WITH ERA 628659-14AD REV ORIGINAL REP INSPECTION II. (1215579)
